A Case of Cystoid Macular Edema Associated with Paclitaxel Chemotherapy
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
We encountered a patient with cystoid macular edema (CME) secondary to paclitaxel use. A 57-year-old man presented with gradual decreased bilateral vision. His chemotherapeutic regimen consisted of bevacizumab, paclitaxel (175 mg/m2 for 5 months), and carboplatin. Optical coherence tomography imaging revealed bilateral CME greater than 500 μm. However, one year later, visual acuity was improved, best-corrected Snellen visual acuity was 40 / 80 in each eye, and CME was spontaneously improved. Our study confirmed that macular edema associated with paclitaxel use shows spontaneous resolution and improvement of visual acuity after a change of chemotherapeutic regimen.
Abstract
We encountered a patient with cystoid macular edema (CME) secondary to paclitaxel use. A 57-year-old man presented with gradual decreased bilateral vision. His chemotherapeutic regimen consisted of bevacizumab, paclitaxel (175 mg/m2 for 5 months), and carboplatin. Optical coherence tomography imaging revealed bilateral CME greater than 500 μm. However, one year later, visual acuity was improved, best-corrected Snellen visual acuity was 40 / 80 in each eye, and CME was spontaneously improved. Our study confirmed that macular edema associated with paclitaxel use shows spontaneous resolution and improvement of visual acuity after a change of chemotherapeutic regimen.
참고문헌 (5)
- Tso MO, "Pathology of cystoid macular edema", Ophthalmology, 89, pp.902~915 (1982)
- Hofstra LS, "Ophthalmic toxicity following paclitaxel infusion", Ann Oncol, 8, pp.1053~ (1997)
- Teitelbaum BA, "Cystic maculopathy with normal capillary permeability secondary to docetaxel", Optom Vis Sci, 80, pp.277~279 (2003)
- Telander DG, "Cystoid macular edema with docetaxel chemotherapy and the fluid retention syndrome", Semin Ophthalmol, 22, pp.151~153 (2007)
- Joshi MM, "Paclitaxel maculopathy", Arch Ophthalmol, 125, pp.709~710 (2007)
